Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 26, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Aug 24, 2019, 9:15 PM CDT for Barton County, Ellsworth County, Kansas. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2019, 9:15 PM CDT (02:15 UTC)
- Expired
- Aug 24, 2019, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Barton County, KS, Ellsworth County, KS
The radar
The Wichita radar (KICT), 148 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 9:24 PM CDT | HAIL 1.75 | 9 N Claflin, KS | LOCATION ESTIMATED BASED ON RADAR. |
| Aug 24, 9:24 PM CDT | TORNADO | 8 N Claflin, KS | BRIEF TOUCHDOWN. TORNADO HAS LIFTED. |
| Aug 24, 9:40 PM CDT | FUNNEL CLOUD | 8 Nne Claflin, KS | FUNNEL CLOUD REPORTED JUST WEST OF THE BARTON/ELLSWORTH COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 5:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted.
262
WFUS53 KICT 250215
TORICT
KSC009-053-250300-
/O.NEW.KICT.TO.W.0026.190825T0215Z-190825T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
915 PM CDT Sat Aug 24 2019
The National Weather Service in Wichita has issued a
* Tornado Warning for...
West central Ellsworth County in central Kansas...
Northeastern Barton County in central Kansas...
* Until 1000 PM CDT.
* At 915 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Claflin, moving east at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
west central Ellsworth and northeastern Barton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3870 9849 3873 9849 3874 9840 3862 9840
3860 9866 3870 9866
TIME...MOT...LOC 0215Z 264DEG 8KT 3865 9862
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DARMOFAL2 follow-up statements
230
WWUS53 KICT 250221
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
921 PM CDT Sat Aug 24 2019
KSC009-053-250300-
/O.CON.KICT.TO.W.0026.000000T0000Z-190825T0300Z/
Ellsworth KS-Barton KS-
921 PM CDT Sat Aug 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST
CENTRAL ELLSWORTH AND NORTHEASTERN BARTON COUNTIES...
At 921 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Claflin, moving east at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Ellsworth and northeastern Barton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3870 9849 3873 9849 3874 9840 3862 9840
3860 9866 3870 9866
TIME...MOT...LOC 0221Z 267DEG 16KT 3865 9856
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
DARMOFAL057
WWUS53 KICT 250233
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
933 PM CDT Sat Aug 24 2019
KSC009-053-250300-
/O.CON.KICT.TO.W.0026.000000T0000Z-190825T0300Z/
Ellsworth KS-Barton KS-
933 PM CDT Sat Aug 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST
CENTRAL ELLSWORTH AND NORTHEASTERN BARTON COUNTIES...
At 932 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Holyrood, or 8 miles north of
Claflin, moving east at 10 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation. At 924 pm, a brief tornado
touchdown was reported 8 miles north of Claflin.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Ellsworth and northeastern Barton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3870 9849 3873 9849 3874 9840 3862 9840
3861 9859 3870 9859
TIME...MOT...LOC 0232Z 270DEG 9KT 3864 9852
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
DARMOFALWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Aug 24, 6:53 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 24, 6:53 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Wichita KS 653 PM CDT Sat Aug 24 2019 ...Updated for Aviation Discussion... .SHORT TERM...(This evening through Monday night) Issued at 303 PM CDT Sat Aug 24 2019 Morning low clouds continue to slowly erode with the afternoon heating. Focus late this afternoon through tonight will be severe weather chances and flooding threat. Scattered showers and thunderstorms are expected to develop late this afternoon or this evening across NW KS, close to the Neb/KS line, ahead a fairly strong mid level wave currently over the panhandle of Neb, in the upslope flow regime. The combination of good forcing, a mid level baroclinic zone, moderate instability and bulk shear will lead to this scattered cluster of storms becoming severe as it begins to shift SE towards central KS. Most of the convective bearing hi-rez model solutions bear this out. There is one caveat, that further south in the warm sector, west of a KHYS to KGBD line, a few discrete supercells may develop ahead of the cluster in NW KS late this afternoon. Any supercell that develops may track east towards central KS. If a supercell can remain discrete, all facets of severe weather will be possible, given favorable directional shear profiles with 2 inch hail, damaging winds and even a tornado or two. As the evening progresses, expect the south-southeast moving storm cluster, in central KS, to congeal with any discrete supercells, into a strongly forced forward propagating complex of storms (MCS). As it moves south, cold pool will lead to the complex accelerating south, with the cluster turning into a damaging wind (60-70mph winds) and flooding threat. Think the complex makes it into south central KS after 09z. Have already expanded the flood watch further to the east to areas along and just east of I-135, given high precipitable water values. Forward propagation of the complex will probably limit the flash flooding/heavy rainfall threat, but do expect high rainfall rates, which may lead to street flooding and lowland flooding. Still think some areas could see 1 to 3 inches of rainfall. Think showers/storms will be ongoing across most of southern KS into Sunday morning possibly into Sun afternoon for eastern sections, so will keep some chance pops in for the lingering showers/storms on Sun. Increasing warm advection for late Sun into Mon will push most of the convective activity further northeast of the area thru early Mon. Could see some sort of complex of storms move across NE KS and eastern KS for early Mon. A strong cold front looks to push south across the area for Mon night through early Tue, so storm chances will return to much of southern KS for late Monday night. Both the ECMWF and GFS coming through a little faster with this front than previous runs, which would lead to storm chances increasing on Mon afternoon and Mon night. Ketcham .LONG TERM...(Tuesday through Saturday) Issued at 303 PM CDT Sat Aug 24 2019 The middle to end of the week looks dry, with possibly some lingering storms along the KS/OK border early Tue, as the medium range models suggests a ridge of high pressure will settle over the plains. This will lead to a period of dry and seasonal conditions for the area. Model blends look way over done with pops for Wed, so with collaboration with neighbors, lowered or removed pops for most of Wed/Wed night. Medium range models now suggesting another cold front will push into the area for late Thu into early Fri. This looks like another shot of showers and storms for the area. Ketcham && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 652 PM CDT Sat Aug 24 2019 Expecting thunderstorm chances to increase from the northwest this evening and overnight, with the highest confidence across central and south-central Kansas. Strong to severe wind gusts, intense rainfall and IFR conditions are possible within the strongest cores. Thunderstorm chances may tend to linger past daybreak across mainly central and south-central Kansas, within a zone of persistent 850-700mb warm advection and moisture transport. Activity should gradually decrease in coverage from the north Sunday morning. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 68 81 70 89 / 80 40 10 30 Hutchinson 66 81 69 87 / 80 30 0 20 Newton 65 79 69 87 / 80 40 10 30 ElDorado 66 79 68 89 / 80 50 10 30 Winfield-KWLD 68 80 69 90 / 80 50 10 30 Russell 64 83 69 84 / 80 10 10 20 Great Bend 65 82 69 84 / 80 10 0 10 Salina 66 82 69 86 / 70 20 10 30 McPherson 66 81 69 86 / 80 30 0 30 Coffeyville 70 79 70 89 / 40 80 10 30 Chanute 69 77 69 88 / 50 70 20 40 Iola 69 77 68 88 / 50 60 20 40 Parsons-KPPF 70 77 69 88 / 50 70 20 30 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for KSZ032-033-047>052- 067>069-082-083-091>093. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...ADK
Hazardous weather outlook, Aug 24, 4:09 PM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 409 PM CDT Sat Aug 24 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-252115- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 409 PM CDT Sat Aug 24 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered thunderstorms are forecast to develop over the high plains in northwest Kansas this evening and tonight. Flash flooding and damaging winds are the greatest threats. While isolated strong to severe storms could develop anywhere across the area this afternoon, the more likely scenario is for severe thunderstorms to develop in central Kansas late this afternoon or early evening then move into south central Kansas late this evening and overnight. Large hail and a brief tornado are possible with any isolated storms that occur early this evening along and west of a line from Russell to Hutchinson to Wichita to Wellington. Once the storms develop into a line, the threat for hail and tornadoes will diminish, but the damaging wind threat will increase. Check the latest flash flood watch for additional information on the flooding threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday Storms will likely be ongoing Sunday morning, with lingering flooding from the heavy rain on Saturday night and the threat of strong storms in southeast Kansas during the day. A better chance of severe storms is expected on Monday as a cold front moves across the area during the afternoon and early evening. the greatest threat will be roughly along and east of the Kansas Turnpike. Heat indices of 100-105 are forecast Monday afternoon roughly along and south of Highway 400. There may be additional chances for storms for Thursday through Friday. However confidence is low when and where would occur. Check later outlooks for updated information. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for portions of central and south central Kansas this evening. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ Howerton/Ketcham
In the hours before
Special weather statement, Aug 24, 6:59 PM CDT, 2 hours 16 minutes before
Special Weather Statement National Weather Service Wichita KS 659 PM CDT Sat Aug 24 2019 KSZ032-250015- Russell KS- 659 PM CDT Sat Aug 24 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northern Russell County in central Kansas... * Until 715 PM CDT. * At 655 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm just south of Paradise, or 13 miles north of Russell...moving east-northeast at 30 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Luray, Paradise and Waldo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A Tornado Watch remains in effect until midnight CDT for central Kansas. LAT...LON 3913 9904 3913 9853 3896 9904 TIME...MOT...LOC 2358Z 249DEG 23KT 3908 9891 DARMOFAL
Special weather statement, Aug 24, 7:18 PM CDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Wichita KS 718 PM CDT Sat Aug 24 2019 KSZ032-250030- Russell KS- 718 PM CDT Sat Aug 24 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northeastern Russell County in central Kansas... * Until 730 PM CDT. * At 716 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 7 miles southwest of Luray, or 11 miles north of Russell...moving east at 25 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Lucas, Luray, Waldo and Wilson Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A Tornado Watch remains in effect until midnight CDT for central Kansas. LAT...LON 3913 9884 3913 9848 3894 9849 3896 9890 TIME...MOT...LOC 0017Z 262DEG 20KT 3905 9880 DARMOFAL
Local storm report, Aug 24, 7:36 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
736 PM CDT SAT AUG 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 7 SSW WALDO 39.03N 98.85W
08/24/2019 E0.75 INCH RUSSELL KS LAW ENFORCEMENT
&&
KEDSpecial weather statement, Aug 24, 8:13 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wichita KS
813 PM CDT Sat Aug 24 2019
KSZ032-047-250130-
Russell KS-Barton KS-
813 PM CDT Sat Aug 24 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Russell County in central Kansas...
Northeastern Barton County in central Kansas...
* Until 830 PM CDT.
* At 812 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles north of Hoisington...
moving northeast at 25 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Dorrance, Milberger and Susank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A Tornado Watch remains in effect until midnight CDT for central
Kansas.
LAT...LON 3881 9886 3887 9849 3864 9848 3858 9886
3870 9896
TIME...MOT...LOC 0113Z 242DEG 21KT 3867 9872
DARMOFALSpecial weather statement, Aug 24, 8:50 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Wichita KS
850 PM CDT Sat Aug 24 2019
KSZ033-250230-
Lincoln KS-
850 PM CDT Sat Aug 24 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Lincoln County in central Kansas...
* Until 930 PM CDT.
* At 849 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Sylvan Grove, or 10 miles north
of Wilson...moving northeast at 40 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Lincoln, Sylvan Grove, Beverly, Barnard and Ash Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A Tornado Watch remains in effect until midnight CDT for central
Kansas.
LAT...LON 3922 9793 3899 9793 3888 9848 3909 9848
3922 9829
TIME...MOT...LOC 0149Z 236DEG 35KT 3898 9845
KETCHAMLocal storm report, Aug 24, 9:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
909 PM CDT SAT AUG 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 7 SSE DORRANCE 38.75N 98.54W
08/24/2019 E1.00 INCH RUSSELL KS FIRE DEPT/RESCUE
55 TO 70 MPH WINDS ALSO REPORTED.
0903 PM TSTM WND GST 7 S DORRANCE 38.74N 98.59W
08/24/2019 E70.00 MPH RUSSELL KS FIRE DEPT/RESCUE
55 TO 70 MPH WINDS. QUARTER SIZE HAIL WAS ALSO REPORTED.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:18 PM CDT | Special Weather Statement | ICT | Russell | 12 min |
| Aug 24, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 33 min |
| Aug 24, 7:54 PM CDT | River Flood Warning | ICT | Russell | 4 days |
| Aug 24, 7:56 PM CDT | River Flood Warning | ICT | Russell | 6 hr |
| Aug 24, 8:13 PM CDT | Special Weather Statement | ICT | Russell | 17 min |
| Aug 24, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 40 min |
| Aug 24, 8:34 PM CDT | Tornado Warning | ICT | Barton, Russell | 26 min |
| Aug 24, 8:50 PM CDT | Special Weather Statement | ICT | Lincoln | 40 min |
| Aug 24, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 46 min |
| Aug 24, 9:14 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 12 hr |
| Aug 24, 9:47 PM CDT | Tornado Warning | ICT | Ellsworth | 43 min |
| Aug 24, 10:24 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 36 min |
| Aug 24, 11:01 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 29 min |
| Aug 24, 11:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Lincoln, Russell | 64 min |
| Aug 24, 11:58 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice | 62 min |
| Aug 25, 12:45 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice, Saline | 60 min |
| Aug 25, 1:41 AM CDT | River Flood Warning | ICT | Ellsworth | 20 hr |
| Aug 25, 1:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Kingman, McPherson, Marion, Reno and 2 more | 76 min |
| Aug 25, 1:49 AM CDT | River Flood Warning | ICT | Lincoln | 19 hr |
| Aug 25, 1:53 AM CDT | River Flood Warning | ICT | Saline | 11 hr |
| Aug 25, 2:45 AM CDT | Flash Flood Warning | ICT | Barton | 5 hr |
| Aug 25, 2:57 AM CDT | Special Weather Statement | ICT | Butler, Chase, Kingman, Reno, Sedgwick | 33 min |
| Aug 25, 3:16 AM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Aug 25, 3:29 AM CDT | Special Weather Statement | ICT | Butler, Chase, Greenwood, Kingman, Sedgwick, Sumner | 31 min |
| Aug 25, 3:55 AM CDT | Special Weather Statement | ICT | Butler, Cowley, Elk, Greenwood, Sumner | 35 min |
| Aug 25, 4:11 AM CDT | Areal Flood Warning | ICT | Reno | 3 hr |
| Aug 25, 4:27 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Greenwood, Wilson, Woodson | 33 min |
| Aug 25, 4:30 AM CDT | Special Weather Statement | ICT | Kingman | 30 min |
| Aug 25, 4:36 AM CDT | Special Weather Statement | ICT | Barton | 24 min |
| Aug 25, 5:23 AM CDT | Special Weather Statement | ICT | Harper | 37 min |
| Aug 25, 6:12 AM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| Aug 25, 6:46 AM CDT | Special Weather Statement | ICT | Chautauqua | 29 min |
| Aug 25, 7:55 AM CDT | River Flood Warning | ICT | Russell | 31 hr |
| Aug 25, 8:29 AM CDT | River Flood Warning | ICT | Saline | 62 hr |
| Aug 25, 8:56 AM CDT | River Flood Warning | ICT | Barton | 5 hr |
| Aug 25, 9:02 AM CDT | River Flood Warning | ICT | Reno, Rice | 4 days |
| Aug 25, 9:11 AM CDT | Areal Flood Warning | ICT | Barton, Russell | 48 hr |
| Aug 25, 9:14 AM CDT | Special Weather Statement | ICT | Harper | 46 min |
| Aug 25, 9:16 AM CDT | Special Weather Statement | ICT | Kingman | 44 min |
| Aug 25, 9:22 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 46 min |
| Aug 25, 9:59 AM CDT | Special Weather Statement | ICT | Harper, Kingman | 46 min |
| Aug 25, 10:03 AM CDT | Areal Flood Warning | ICT | Rice | 8 hr |
| Aug 25, 10:07 AM CDT | Areal Flood Warning | ICT | Kingman | 5 hr |
| Aug 25, 10:18 AM CDT | Special Weather Statement | ICT | Reno | 42 min |
| Aug 25, 10:32 AM CDT | Special Weather Statement | ICT | Harper | 43 min |
| Aug 25, 12:04 PM CDT | Special Weather Statement | ICT | Sumner | 41 min |
| Aug 25, 2:16 PM CDT | River Flood Warning | ICT | Sumner | 19 hr |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.